Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Oversampling generates super-wavelets


Authors: Dorin Ervin Dutkay and Palle Jorgensen
Journal: Proc. Amer. Math. Soc. 135 (2007), 2219-2227
MSC (2000): Primary 42C40, 47A20, 65T60, 94A20
DOI: https://doi.org/10.1090/S0002-9939-07-08724-2
Published electronically: February 6, 2007
MathSciNet review: 2299499
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the second oversampling theorem for affine systems generates super-wavelets. These are frames generated by an affine structure on the space $ \underbrace{L^2(\mathbb{R}^d) \oplus...\oplus L^2(\mathbb{R}^d)}_{p \mbox{times}}$.


References [Enhancements On Off] (What's this?)

  • 1. Akram Aldroubi, Karlheinz Gröchenig, Nonuniform sampling and reconstruction in shift-invariant spaces. SIAM Rev. 43 (2001), no. 4, 585-620. MR 1882684 (2003e:94040)
  • 2. John J. Benedetto, Paulo J. S. G. Ferreira. Modern sampling theory. Mathematics and applications. Applied and Numerical Harmonic Analysis. Birkhäuser Boston, Inc., Boston, MA, 2001. xvi+417 pp. ISBN: 0-8176-4023-1. MR 1865678 (2003a:94003)
  • 3. Chris Brislawn, Fingerprints go digital, Notices of the AMS, 42 (1995), 1278-1283.
  • 4. O. Christensen, An introduction to frames and Riesz bases. Applied and Numerical Harmonic Analysis. Birkhäuser Boston, Inc., Boston, MA, 2003. xxii+440 pp. MR 1946982 (2003k:42001)
  • 5. C. Chui, W.Czaja, M. Maggioni, G. Weiss, Characterization of tight-frame wavelets with arbitrary dilation and general tightness preserving oversampling, J. Fourier Anal. Appl., 8 (2002), pp. 173-200 MR 1891728 (2003a:42038)
  • 6. C. Chui, X. Shi, $ n\times$ oversampling preserves any tight-affine frame for odd $ n$, Proc. Amer. Math. Soc., 121 (1994), pp. 511-517 MR 1182699 (94h:42052)
  • 7. I. Daubechies, Ten Lectures on Wavelets, CBMS-NSF Regional Conf. Ser. in Appl. Math., vol. 61, Society for Industrial and Applied Mathematics, Philadelphia, 1992. MR 1162107 (93e:42045)
  • 8. D.E. Dutkay, The local trace function for super-wavelets. Wavelets, frames and operator theory, 115-136, Contemp. Math., 345. MR 2066824 (2005g:42077)
  • 9. B.D. Johnson, On the oversampling of affine wavelet frames, SIAM J. Math. Anal. 35 (2003), no. 3, 623-638 MR 2048403 (2005d:42034)
  • 10. P.E.T. Jorgensen, An optimal spectral estimator for multidimensional time series with an infinite number of sample points. Math. Z. 183 (1983), no. 3, 381-398. MR 0706396 (85d:62097)
  • 11. R. Laugesen, Translational averaging for completeness, characterization, and oversampling of wavelets, Collect. Math., 53 (2002), pp. 211-249 MR 1940326 (2003i:42053)
  • 12. A. Ron, Z. Shen, Affine systems in $ L_2(\mathbb{R}^d)$: The analysis of the analysis operator, J. Funct. Anal. 148 (1997), pp. 408-447 MR 1469348 (99g:42043)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42C40, 47A20, 65T60, 94A20

Retrieve articles in all journals with MSC (2000): 42C40, 47A20, 65T60, 94A20


Additional Information

Dorin Ervin Dutkay
Affiliation: Department of Mathematics, University of Central Florida, P.O. Box 161364, Orlando, Florida 32816-1364
Email: ddutkay@mail.ucf.edu

Palle Jorgensen
Affiliation: Department of Mathematics, The University of Iowa, 14 MacLean Hall, Iowa City, Iowa 52242
Email: jorgen@math.uiowa.edu

DOI: https://doi.org/10.1090/S0002-9939-07-08724-2
Keywords: Wavelet, frame, sampling, oversampling, affine, scaling, lattice, interpolation, dilations, extensions, super wavelets, operators, frames, Hilbert space
Received by editor(s): November 16, 2005
Received by editor(s) in revised form: March 28, 2006
Published electronically: February 6, 2007
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society